Alert archive / Indiana / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 9, NWS Louisville, KY

January 11, 20204 counties in Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jan 11, 2020, 10:36 AM EST for 4 counties in Indiana. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 11, 2020, 10:36 AM EST (15:36 UTC)
Expired
Jan 11, 2020, 11:00 AM EST
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Washington County, IN

The radar

The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 10:41 AM ESTTSTM WND DMG2 E Daisy Hill, INTREE IN ROADWAY IN THE 25100 BLOCK OF JACKSON ROAD. TIME ESTIMATED BASED ON RADAR.
Jan 11, 10:54 AM ESTTSTM WND DMG1 S Underwood, INTREE IN ROADWAY AT 10500 BLOCK OF W BROWNSTOWN RD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 9:36 AM ESTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 776 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
776 m²/s²
0-3 km storm-relative helicity
952 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WUUS53 KLMK 111536
SVRLMK
INC019-043-061-175-111600-
/O.NEW.KLMK.SV.W.0009.200111T1536Z-200111T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
1036 AM EST Sat Jan 11 2020

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Harrison County in south central Indiana...
  Western Clark County in south central Indiana...
  Floyd County in south central Indiana...
  Southeastern Washington County in south central Indiana...

* Until 1100 AM EST.

* At 1036 AM EST, severe thunderstorms were located along a line
  extending from 11 miles southeast of Salem to 9 miles northwest of
  New Albany to near Corydon, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jeffersonville, New Albany, Clarksville, Charlestown, Sellersburg,
  Galena, New Pekin, Palmyra, Borden and Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3860 8573 3844 8565 3832 8570 3823 8599
      3833 8604 3832 8609 3845 8611
TIME...MOT...LOC 1536Z 250DEG 39KT 3846 8600 3834 8598 3824 8602 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWF
1 follow-up statement
888 
WWUS53 KLMK 111547
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
1047 AM EST Sat Jan 11 2020

INC061-175-111557-
/O.CAN.KLMK.SV.W.0009.000000T0000Z-200111T1600Z/
Harrison IN-Washington IN-
1047 AM EST Sat Jan 11 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARRISON AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled. No severe weather 
reports have been reported at this time.

A Severe Thunderstorm Watch remains in effect until 500 PM EST for
south central Indiana.

LAT...LON 3844 8565 3836 8568 3832 8590 3844 8587
      3850 8590 3851 8588 3852 8588 3852 8587
      3855 8586 3855 8585 3856 8584 3860 8573
TIME...MOT...LOC 1547Z 243DEG 40KT 3854 8588 3842 8586 3834 8589 

$$

INC019-043-111600-
/O.CON.KLMK.SV.W.0009.000000T0000Z-200111T1600Z/
Clark IN-Floyd IN-
1047 AM EST Sat Jan 11 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EST
FOR CENTRAL CLARK AND NORTHEASTERN FLOYD COUNTIES...

At 1047 AM EST, severe thunderstorms were located along a line
extending from 11 miles southwest of Scottsburg to 11 miles northwest
of Jeffersonville to near New Albany, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
New Albany, Clarksville, Charlestown, Sellersburg, Speed, Saint
Joseph, Henryville, Carwood, Wilson and Prather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 3844 8565 3836 8568 3832 8590 3844 8587
      3850 8590 3851 8588 3852 8588 3852 8587
      3855 8586 3855 8585 3856 8584 3860 8573
TIME...MOT...LOC 1547Z 243DEG 40KT 3854 8588 3842 8586 3834 8589 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

TWF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 10:10 AM EST, 26 minutes earlier.

Area forecast discussion, Jan 11, 10:10 AM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1010 AM EST Sat Jan 11 2020

.Forecast Update...
Issued at 1005 AM EST Sat Jan 11 2020

A Severe Thunderstorm Watch has been issued for portions of southern
Indiana and central Kentucky through 5 PM EST/ 4 PM CST. The Tornado
Watch also remains in effect for portions of western Kentucky until
1 PM CST. The strong line of thunderstorms is now pushing quickly
into south-central IN/central KY, moving northeast at around 55 mph.
Damaging winds will continue to be the main threat, with a brief
tornado possible. Wind gusts of 40-50 mph are being seen across the
area, with isolated higher gusts to 60 mph.

Issued at 825 AM EST Sat Jan 11 2020

A Tornado Watch has been issued for portions of western Kentucky
through 1 PM CST. A strong line of thunderstorms is moving eastward
across western Kentucky, nearing the western edge of our CWA. While
instability remains weak(< 100 J/kg), wind shear values remain very
strong with 0-3 km bulk shear around 60 kts. Damaging winds will be
the primary threat, but we have already seen instances of bowing
segments in the line to our west, and with the strong wind shear,
would not take much to get brief, isolated tornadoes out of this
line.

&&

.Short Term...(Today and tonight)
Issued at 330 AM EST Sat Jan 11 2020

Current radar imagery shows relatively quiet conditions across the
region with the exception of a few scattered showers. However, as we
approach daybreak, a squall line of showers/storms associated with
the advancing cold front extending from eastern Michigan to Louisiana
will slowly begin encroaching upon the Ohio Valley. At this time,
most CAMs agree that the squall line will begin affecting the region
by mid morning, with the heaviest rains expected to fall during the
afternoon hours.  Given the recent rains and saturated soils,
flooding will likely become an issue throughout the day, especially
in southern IN, with localized flooding possible in KY.

In regards to severe weather, model guidance continues to support a
low threat considering the limited instability along with 0-3km
shear vectors oriented parallel to the squall line throughout the
event. However, given the magnitude of the shear vectors, it would
only take a slight deflection in orientation to cause bowing
segments to the line, which could result in damaging winds and
perhaps a few brief spin up tornadoes. Regardless, expect to see
ample forcing across the region today, considering that we will be
situated in the right entrance region of a notable upper level jet,
coupled with the fact that an impressive 70-80kt low level jet will
be directly overhead. As a result, gusty southerly winds up to 40
mph will be possible for much of the day, allowing for WAA to
elevate afternoon highs into the upper 60s to low 70s.

.Long Term...(Sunday through Friday)
Issued at 255 AM EST Sat Jan 11 2020

Active short-term pattern will take a break Sunday, with high
pressure building over the region. We may still deal with low cloud
cover, as time sections keep low-level saturation across the region.
That break in precip should last Monday as well, but a few SREF
members are pulling up moisture from the Appalachians. GEFS keeps
Monday dry and most other deterministic models are dry, so will
continue practice of the last few nights and lower blended model
guidance for Monday.

Monday night, we start getting back into an active pattern
again...with some shortwave energy moving through a southwest flow
aloft over KY should work with a trough moving into the Midwest to
pull moisture into the region from the south. In response, most of
those deterministic models pull rain back into the region...but
differ on just how far north that precip gets. Similar to Monday,
will lower pops but only in the north, essentially making a tighter
gradient across the I-64 corridor.

Wednesday, a stronger shortwave moving through the Midwest should
work with this moisture to create better rain chances areawide, and
finally allow some colder air to get in here for the end of the work
week. Friday, yet another area of energy will help to pull the
midweek front back northward, with some overrunning precip possible
during the day. Confidence in precip type is a little low, so didn't
make too many changes from what the blended guidance gave here.

&&

.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Sat Jan 11 2020

Expect rain chances to ramp up shortly after daybreak as a cold
front and associated squall line continue to push eastward toward
the region. Cigs and vsbys are forecast to gradually lower to MVFR
levels as the line traverses the region from west to east. All TAF
sites will likely drop below fuel- alternate during the heaviest
showers/storms. HNB could even drop to IFR levels briefly during
that time.

Aside from persistent showers today, expect gusty southerly winds to
prevail, as an impressive 70-80kt LLJ moves directly overhead the
region. Sustained winds will likely range between 18-25 mph with
gusts up to 45 mph. LLWS will also affect all TAF sites today, given
the strength of the aforementioned LLJ. Dry conditions are forecast
to return late tonight in the wake of the exiting cold front,
however, low cigs will likely linger throughout the remainder of the
TAF period.

&&

.Hydrology...
Issued at 300 AM EST Sat Jan 11 2020

Heaviest storm total rainfall through tonight still looks to run
west of the I-65 corridor. The heaviest rain rates in that corridor
look to be as the squall line west of the region moves into our
region later this morning and gets into the I-65 corridor by early
afternoon. Flash flood guidance has lowered after Friday's rains.
The average across Dubois county is 0.70"/1-hour to cause flash
flooding. Guidance is a little higher across the rest of the Flash
Flood Watch area. Excellent water vapor transport into that area
over the next several hours will continue to mean efficient rain
producers, so look for a good potential for flash flood warnings
over that period.

At this point, the river basins most at risk for flooding would be
the Blue and Muscatatuck in southern IN along with a lesser threat
on the Green River west of I-65.

&&

.Climate...
Issued at 315 AM EST Sat Jan 11 2020

With gusty south winds today, several temperature
records are at risk of being broken...even despite rain in the area.
Here are the records for the main climate sites, along with our
forecast:

Warm Maximum Temperature for 1/11
Station         Forecast High      Record High
================================================
Louisville           71              69/1890
Lexington            71              66/2018 (and other years)
Bowling Green        70              70/2013

Also...low temperatures so far this morning were well above warm
minimum records for this date. However, with a cold front crossing
the region today, we expect temperatures to drop below those records
by Midnight tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 7 PM EST /6 PM CST/ this evening for
     INZ076>079-083-084-089.

     Wind Advisory until midnight EST /11 PM CST/ tonight for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 6 PM CST this evening for KYZ023.

     Wind Advisory until midnight EST /11 PM CST/ tonight for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Update...JML
Short Term...SSC
Long Term...RJS
Aviation...SSC
Hydrology...RJS
Climate...RJS
Hazardous weather outlook, Jan 11, 9:56 AM EST, 40 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
956 AM EST Sat Jan 11 2020

INZ090>092-KYZ024-025-027>043-045>049-053>057-062>067-074>078-081-
082-121500-
Harrison-Floyd-Clark-Breckinridge-Meade-Grayson-Hardin-Bullitt-
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-Mercer-
Jessamine-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
Including the cities of Corydon, New Albany, Jeffersonville,
Hardinsburg, Brandenburg, Leitchfield, Elizabethtown,
Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle,
Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown,
Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville,
Lebanon, Danville, Lancaster, Richmond, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
956 AM EST Sat Jan 11 2020 /856 AM CST Sat Jan 11 2020/

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT...
...SEVERE THUNDERSTORM WATCH 14 IN EFFECT UNTIL 5 PM EST /4 PM CST/
THIS AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to locally damaging winds are possible Saturday, with 40 to
50 mph gusts even outside of thunderstorms.

A line of heavy showers and a few thunderstorms will move through
the Ohio Valley Saturday afternoon, producing briefly torrential
rainfall that could lead to localized flash flooding. Locally
damaging winds are also possible, and brief spin-up tornadoes
cannot be ruled out, mainly over south central Kentucky.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage and peak wind gusts as well
as any flooded roadways on Saturday.

INZ077>079-121500-
Washington-Scott-Jefferson-
Including the cities of Salem, Scottsburg, and Madison
956 AM EST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EST THIS EVENING...
...SEVERE THUNDERSTORM WATCH 14 IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to locally damaging winds are possible Saturday, with 40 to
50 mph gusts even outside of thunderstorms.

A line of heavy showers and a few thunderstorms will move through
the Ohio Valley Saturday afternoon, producing briefly torrential
rainfall that could lead to localized flash flooding. Locally
damaging winds are also possible, and brief spin-up tornadoes
cannot be ruled out, mainly over south central Kentucky.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage and peak wind gusts as well
as any flooded roadways on Saturday.

INZ076-083-084-089-121500-
Orange-Dubois-Crawford-Perry-
Including the cities of Paoli, Jasper, English, and Tell City
956 AM EST Sat Jan 11 2020 /856 AM CST Sat Jan 11 2020/

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT...
...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to locally damaging winds are possible Saturday, with 40 to
50 mph gusts even outside of thunderstorms.

A line of heavy showers and a few thunderstorms will move through
the Ohio Valley Saturday afternoon, producing briefly torrential
rainfall that could lead to localized flash flooding. Locally
damaging winds are also possible, and brief spin-up tornadoes
cannot be ruled out, mainly over south central Kentucky.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage and peak wind gusts as well
as any flooded roadways on Saturday.

KYZ026-061-070>073-121500-
Ohio-Butler-Logan-Warren-Simpson-Allen-
Including the cities of Hartford, Morgantown, Russellville,
Bowling Green, Franklin, Providence, and Scottsville
856 AM CST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING...
...TORNADO WATCH 12 IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to locally damaging winds are possible today, with 40 to 50
mph gusts even outside of thunderstorms.

A line of heavy showers and a few thunderstorms will move through
the Ohio Valley Saturday afternoon, producing briefly torrential
rainfall that could lead to localized flash flooding. Locally
damaging winds are also possible, and brief spin-up tornadoes
cannot be ruled out, mainly over south central Kentucky.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage and peak wind gusts as well
as any flooded roadways on Saturday.

KYZ023-121500-
Hancock-
Including the cities of Lewisport and Hawesville
856 AM CST Sat Jan 11 2020

...WIND ADVISORY IN EFFECT UNTIL 11 PM CST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...TORNADO WATCH 12 IN EFFECT UNTIL 1 PM CST THIS AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to locally damaging winds are possible today, with 40 to 50
mph gusts even outside of thunderstorms.

A line of heavy showers and a few thunderstorms will move through
the Ohio Valley Saturday afternoon, producing briefly torrential
rainfall that could lead to localized flash flooding. Locally
damaging winds are also possible, and brief spin-up tornadoes
cannot be ruled out, mainly over south central Kentucky.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any wind damage and peak wind gusts as well
as any flooded roadways on Saturday.

JML

In the hours before

Local storm report, Jan 11, 10:03 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND GST     1 SSW HARDINSBURG       37.76N 86.46W
01/11/2020  M61 MPH          BRECKINRIDGE       KY   MESONET

&&

CJP
Local storm report, Jan 11, 10:08 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1008 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     TSTM WND GST     3 ENE PROVIDENCE        36.69N 86.62W
01/11/2020  E51 MPH          SIMPSON            KY   MESONET

&&

CJP
Local storm report, Jan 11, 10:16 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1016 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     NON-TSTM WND GST 4 NW OKOLONA            38.18N 85.74W
01/11/2020  M52 MPH          JEFFERSON          KY   ASOS

&&

CJP
Local storm report, Jan 11, 10:22 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     NON-TSTM WND DMG 3 E JASPER              38.40N 86.88W
01/11/2020                   DUBOIS             IN   911 CALL CENTER

            REPORTS OF TREES DOWN IN THE IDLEWILD LAKE
            AREA BETWEEN 6 AND 7 AM.

&&

BTN
Local storm report, Jan 11, 10:29 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1029 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     NON-TSTM WND GST 6 W LEXINGTON           38.03N 84.61W
01/11/2020  M54 MPH          FAYETTE            KY   ASOS

&&

BTN
Local storm report, Jan 11, 10:31 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1031 AM EST SAT JAN 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND DMG 3 SW WELCHS CREEK       37.32N 86.60W
01/11/2020                   BUTLER             KY   EMERGENCY MNGR

            EM REPORTED DEAD TREE FELL ON VEHICLE AROUND
            6:30 AM CST NEAR 7100 CANEYVILLE RD IN
            BUTLER COUNTY. NO INJURIES.

&&

CJP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 9:14 AM ESTAreal Flood WarningLMKDubois3 hr
Jan 11, 9:43 AM ESTSevere Thunderstorm WarningLMKCrawford, Perry32 min
Jan 11, 10:17 AM ESTSevere Thunderstorm WarningLMKHarrison28 min
Jan 11, 10:20 AM ESTAreal Flood WarningLMKCrawford, Orange, Perry3 hr
Jan 11, 10:57 AM ESTSevere Thunderstorm WarningLMKClark, Jefferson, Scott22 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.